# SDR USAA2010122893259

- Difficulty date: December 10, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED FRAME AT BS 727B, S8L - S9L.  REPAIRED FRAME AT BS 727B, S8L - S9L IAW TR 737-5310-10-0287.
